Self-adjoint extensions of certain singular partial differential operators
Doklady Akademii Nauk, Tome 176 (1967) no. 6, pp. 1236-1239
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_6_a6,
author = {I. A. Kipriyanov},
title = {Self-adjoint extensions of certain singular partial differential operators},
journal = {Doklady Akademii Nauk},
pages = {1236--1239},
year = {1967},
volume = {176},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_6_a6/}
}
I. A. Kipriyanov. Self-adjoint extensions of certain singular partial differential operators. Doklady Akademii Nauk, Tome 176 (1967) no. 6, pp. 1236-1239. http://geodesic.mathdoc.fr/item/DAN_1967_176_6_a6/